Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 147, NWS Bismarck, ND

June 24, 2008LaMoure County, Logan County, Stutsman County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 24, 2008, 9:33 PM CDT for LaMoure County, Logan County, Stutsman County, North Dakota. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2008, 9:33 PM CDT (02:33 UTC)
Expired
Jun 24, 2008, 10:30 PM CDT
In force
57 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

Counties LaMoure County, ND, Logan County, ND, Stutsman County, ND

The radar

The Aberdeen radar (KABR), 111 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 10:00 PM CDTTSTM WND GST 606 Ne Edgeley, NDALSO HAD 0.90 RAIN...NO HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 7:52 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 2.6 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2008-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1783 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2008-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1783 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1561 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KBIS 250233
SVRBIS
NDC045-047-093-250330-
/O.NEW.KBIS.SV.W.0147.080625T0233Z-080625T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
933 PM CDT TUE JUN 24 2008

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAMOURE COUNTY IN SOUTHEAST NORTH DAKOTA...
  EASTERN LOGAN COUNTY IN SOUTHEAST NORTH DAKOTA...
  SOUTHEASTERN STUTSMAN COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 1030 PM CDT

* AT 930 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM MONTPELIER TO 10 MILES NORTHWEST OF
  FREDONIA...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF
  JAMESTOWN TO 40 MILES SOUTHWEST OF JAMESTOWN...AND MOVING
  SOUTHEAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NORTONVILLE AND ADRIAN BY 940 PM CDT...
  MARION BY 950 PM CDT...
  FREDONIA AND DICKEY BY 955 PM CDT...
  KULM BY 1005 PM CDT...
  EDGELEY BY 1010 PM CDT...
  GRAND RAPIDS AND BERLIN BY 1015 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING AND AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
WEDNESDAY MORNING FOR SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4628 9806 4628 9899 4629 9910 4628 9912
      4628 9918 4664 9923 4680 9844 4663 9844
      4661 9804
TIME...MOT...LOC 0232Z 330DEG 22KT 4669 9845 4644 9920

$$

JP MARTIN
2 follow-up statements
000 
WWUS53 KBIS 250302
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1002 PM CDT TUE JUN 24 2008

NDC047-093-250311-
/O.CAN.KBIS.SV.W.0147.000000T0000Z-080625T0330Z/
LOGAN ND-STUTSMAN ND-
1001 PM CDT TUE JUN 24 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STUTSMAN AND
EASTERN LOGAN COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED INTO LAMOURE COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
WEDNESDAY MORNING FOR SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4628 9806 4630 9885 4662 9878 4663 9844
      4662 9807 4660 9804 4657 9805 4657 9804
      4652 9805
TIME...MOT...LOC 0301Z 330DEG 22KT 4657 9805 4632 9873

$$

NDC045-250330-
/O.CON.KBIS.SV.W.0147.000000T0000Z-080625T0330Z/
LAMOURE ND-
1001 PM CDT TUE JUN 24 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR LAMOURE COUNTY...

AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY 
SIZE HAIL...AND DAMAGING WINDS OF 60 MPH.  THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM 12 MILES EAST OF MARION TO EDGELEY.
MOVEMENT WAS SOUTHEAST AT 25 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LA MOURE BY 1020 PM CDT...
  VERONA BY 1025 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
WEDNESDAY MORNING FOR SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4628 9806 4630 9885 4662 9878 4663 9844
      4662 9807 4660 9804 4657 9805 4657 9804
      4652 9805
TIME...MOT...LOC 0301Z 330DEG 22KT 4657 9805 4632 9873

$$

JP MARTIN
000 
WWUS53 KBIS 250332
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1032 PM CDT TUE JUN 24 2008

NDC045-250341-
/O.EXP.KBIS.SV.W.0147.000000T0000Z-080625T0330Z/
LAMOURE ND-
1031 PM CDT TUE JUN 24 2008

...THE SEVERE THUNDERSTORM WARNING FOR LAMOURE COUNTY HAS EXPIRED...

THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A
SIGNIFICANT THREAT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT 
WEDNESDAY MORNING FOR SOUTHEASTERN NORTH DAKOTA SO STAY ALERT FOR 
RAPIDLY CHANGING WEATHER.

LAT...LON 4628 9806 4630 9885 4662 9878 4663 9844
      4662 9807 4660 9804 4657 9805 4657 9804
      4652 9805
TIME...MOT...LOC 0302Z 330DEG 22KT 4656 9805 4631 9873

$$

JP MARTIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:32 AM CDT, 18 hours 1 minute earlier.

Area forecast discussion, Jun 24, 3:32 AM CDT, 18 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
332 AM CDT TUE JUN 24 2008

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT
FORECAST CONCERNS/HIGHLIGHTS IN THE SHORT TERM WILL CONTINUE TO BE
CONVECTIVE CHANCES TODAY THROUGH THURSDAY NIGHT. BIGGEST CONCERN
WILL BE THE TODAY/TONIGHT PERIOD...AND THEN THE THURSDAY/THURSDAY
NIGHT PERIOD WHERE SEVERE WEATHER CHANCES INCREASE SUBSTANTIALLY.
WILL UTILIZE A GENERAL MODEL BLEND...AS ALL MODELS IN DECENT
AGREEMENT WITH TIMING AND PLACEMENT OF MAIN FEATURES.

CURRENTLY...A MID/UPPER LEVEL SHORT WAVE TROUGH HAS PUSHED EAST OF
THE REGION THIS EARLY MORNING...ALONG WITH ITS ASSOCIATED WEAK
SURFACE TROUGH. THESE FEATURES WERE RESPONSIBLE FOR SOME SEVERE
WEATHER THE OTHER EVENING ACROSS MY EASTERN COUNTIES...WITH THE
REMNANTS OF THIS CONVECTION FADING AWAY OVER SOUTH CENTRAL ND. OUR
NEXT SYSTEM/UPPER LEVEL WAVE IS ALREADY MOVING INTO WESTERN
MONTANA...RESULTING IN A DEVELOPING LEE SIDE SURFACE TROUGH
STRETCHED ACROSS THE NORTHERN HIGH PLAINS OF MT AND WY.

AHEAD OF THE SURFACE TROUGH TODAY WE WILL SEE SOUTH-SOUTHEASTERLY
WINDS INCREASING...RESULTING IN WAA AND MOISTURE ADVECTION INTO THE
NORTHERN PLAINS. WITH SFC DEWPOINTS CLIMBING INTO THE LOWER 60S AND
DAYTIME HIGHS CLIMBING UP INTO THE 80S...ATMOSPHERIC INSTABILITY
WILL RAPIDLY INCREASE THROUGHOUT THE DAYTIME HOURS. THIS SETS THE
STAGE FOR THUNDERSTORMS DEVELOPING AS THE LEE SIDE TROUGH ADVECTS
INTO WESTERN ND EARLY THIS AFTERNOON...AND AS THE UPPER LEVEL S/WV
TROUGH SLIDES EAST INTO THE LOCAL REGION. EXPECTING A MUCH GREATER
COVERAGE OF STORMS THAN WHAT WE SAW YESTERDAY...AS THIS FRONTAL
SYSTEM IS MUCH STRONGER ALONG WITH MORE FAVORABLE SHEAR PROFILES FOR
ORGANIZED CONVECTIVE ACTIVITY. PLENTY OF UPPER LEVEL SUPPORT FOR
LARGE SCALE ASCENT AS ALL MODELS PUT A BULLS-EYE OF DIVERGENCE OVER
CENTRAL ND BY 0Z. THINKING RIGHT NOW IS SOME SHOWERS SHOWING UP
LATER THIS MORNING OVER MY NORTHWEST CLOSER TO THE BEST ISENTROPIC
ASCENT...THEN MORE WIDESPREAD DEVELOPMENT WEST EARLY THIS AFTERNOON
AS LOW LEVEL CONVERGENCE AND MID/UPPER LEVEL DYNAMICS START TO
UTILIZE THE INCREASING CAPE. THE TROUGH AXIS/FRONTAL BOUNDARY WILL
THEN BE THE FOCUS FOR ONGOING CONVECTION THROUGH THE AFTERNOON AND
EVENING HOURS AS IT PROGRESSES EAST ACROSS THE FORECAST AREA. STRONG
TO SEVERE STORMS ARE LIKELY...WITH SPC PUTTING MUCH OF THE CWA IN
THE 30 PERCENT PROBABILITY FOR SEVERE HAIL AND DAMAGING WINDS. ISOLD
TORNADIC ACTIVITY ALSO POSSIBLE WITH THE SIG TOR PARAMETER MAXIMIZED
OVER SOUTH CENTRAL ND AND SPC PAINTING A 5 PERCENT PROB HERE WHERE
THE SFC WARM FRONT WILL BE LOCATED AND MOISTURE ADVECTION/POOLING
MAY BE MAXIMIZED.

MOST IF NOT ALL CONVECTION WILL HAVE PUSHED EAST BY AROUND MIDNIGHT
TONIGHT. WEAK CAA AND DRY CANADIAN AIR WILL MOVE IN BEHIND THIS
SYSTEM FOR WEDNESDAY UNDER A WEAK SURFACE HIGH PRESSURE. THE
ATMOSPHERE BECOMES UNSTABLE AGAIN HOWEVER DURING THE
AFTERNOON...PLUS EMBEDDED SHORT WAVE IMPULSES IN OUR WESTERLY FLOW
ALOFT ADVECT ACROSS THE REGION. THUS WILL CONTINUE OUR SLIGHT CHANCE
FOR THUNDER THROUGH WED NIGHT.

ANOTHER ROUND OF ORGANIZED STRONG TO SEVERE STORMS IS IN THE OFFING
FOR THURSDAY/THURSDAY NIGHT. LOOKS LIKE ALMOST AN IDENTICAL PATTERN
TO WHAT WE WILL SEE TODAY AND TONIGHT WITH ANOTHER FRONTAL BOUNDARY
AND UPPER LEVEL TROUGH MOVING THROUGH THE REGION. MINIMAL CHANGES
WERE NEEDED HERE...BUT DID INTRODUCE THE CHANCE FOR SEVERE
WEATHER.

.LONG TERM...FRIDAY THROUGH TUESDAY...
LINGERING SHOWERS AND THUNDERSHOWERS WILL PERSIST BEHIND THE SURFACE
TROUGH FRIDAY AS THE UPPER LEVEL COLD POOL COMES ACROSS THE STATE.
THE GFS40 TQ INDEX IS OVER 16 THROUGH THE EVENING HOURS. THIS
POINTS TOWARD COLD POOL CONVECTION.

THE REMAINDER OF THE EXTENDED PERIOD BRINGS A LARGE RIDGE OVER THE
WESTERN HALF OF THE NATION. WEAK IMPULSES MOVING SOUTHEAST DOWN THE
FRONT OF THE RIDGE MAY BRING SOME NOCTURNAL THUNDERSTORMS TO THE
AREA.

&&

.AVIATION...
MORE CONVECTION IS ON TAP FOR TUESDAY. I USED THE WRF 4KM MODEL FOR
LOCATION AND TIMING OF THE THUNDERSTORMS...SOME OF WHICH WILL BE
SEVERE. THE STRONGEST AND MOST ORGANIZED ACTIVITY WILL FORM IN A
LINE IN WESTERN NORTH DAKOTA AROUND 22Z AND THEN PROGRESS EAST TO
JMS BY 04Z WEDNESDAY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

NH/RSL
Hazardous weather outlook, Jun 24, 1:07 PM CDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
107 PM CDT TUE JUN 24 2008

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-251815-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
107 PM CDT TUE JUN 24 2008 /1207 PM MDT TUE JUN 24 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL NORTH
DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

GOOD CHANCES FOR ORGANIZED CONVECTION WILL CONTINUE ACROSS WEST
AND CENTRAL NORTH DAKOTA TODAY AND TONIGHT. SOME THUNDERSTORMS
WILL LIKELY BE SEVERE THIS AFTERNOON AND EVENING WITH LARGE
HAIL...DAMAGING WINDS..AND DANGEROUS CLOUD TO GROUND LIGHTNING THE
MAIN THREATS. ISOLATED TORNADOES ARE ALSO POSSIBLE SOUTHWEST AND
SOUTH CENTRAL. STAY TUNED TO LOCAL MEDIA OR YOUR NATIONAL WEATHER
SERVICE FOR POSSIBLE WATCHES AND WARNINGS TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CONTINUED THUNDERSTORM CHANCES ARE FORECAST THROUGH FRIDAY. A
MOIST AND UNSTABLE ATMOSPHERE WILL COMBINE WITH FAVORABLE LOW
LEVEL AND UPPER LEVEL DYNAMICS TO SUPPORT STRONG TO SEVERE STORMS
AGAIN ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

TWH

In the hours before

Local storm report, Jun 24, 8:21 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
821 PM CDT TUE JUN 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             10 WSW MAX              47.77N 101.50W
06/24/2008  E1.75 INCH       MCLEAN             ND   PUBLIC

            LASTED UNTIL ABOUT 0807 PM CDT. PUBLIC REPORT THROUGH
            MEDIA PARTNERS.

&&

JP MARTIN
Local storm report, Jun 24, 8:40 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
840 PM CDT TUE JUN 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             26 W SELFRIDGE          46.04N 101.47W
06/24/2008  E1.75 INCH       SIOUX              ND   TRAINED SPOTTER

            LASTED FROM 745 PM CDT TO 755 PM CDT.

&&

SWICHE
Local storm report, Jun 24, 8:47 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
847 PM CDT TUE JUN 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     HAIL             JAMESTOWN               46.91N 98.70W
06/24/2008  E0.75 INCH       STUTSMAN           ND   LAW ENFORCEMENT

&&

SWICHE
Local storm report, Jun 24, 8:59 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
859 PM CDT TUE JUN 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             COLEHARBOR              47.54N 101.22W
06/24/2008  E1.75 INCH       MCLEAN             ND   TRAINED SPOTTER

&&

SWICHE
Local storm report, Jun 24, 9:15 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
915 PM CDT TUE JUN 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             TURTLE LAKE             47.52N 100.89W
06/24/2008  E0.75 INCH       MCLEAN             ND   TRAINED SPOTTER

&&

SWICHE
Local storm report, Jun 24, 9:28 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
928 PM CDT TUE JUN 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND GST     MONTPELIER              46.70N 98.59W
06/24/2008  E60 MPH          STUTSMAN           ND   CO-OP OBSERVER

&&

SWICHE

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 7:36 PM CDTSevere Thunderstorm WarningBISMcLean, Ward54 min
Jun 24, 7:46 PM CDTSevere Thunderstorm WarningBISEmmons, Grant, Sioux59 min
Jun 24, 7:47 PM CDTSevere Thunderstorm WarningBISBurleigh, Kidder58 min
Jun 24, 8:28 PM CDTSevere Thunderstorm WarningBISKidder, LaMoure, Logan, Stutsman62 min
Jun 24, 8:29 PM CDTSevere Thunderstorm WarningBISMcLean61 min
Jun 24, 8:45 PM CDTSevere Thunderstorm WarningBISEmmons, McIntosh60 min
Jun 24, 9:18 PM CDTSevere Thunderstorm WarningBISMcHenry42 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.